A remark on integrable Hamiltonian systems

H. Flaschka

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We describe a simple class of integrable hamiltonian systems in R4 for which the orbits lie on surfaces of a type more complicated than "circles × lines".

Original languageEnglish (US)
Pages (from-to)505-508
Number of pages4
JournalPhysics Letters A
Issue number9
StatePublished - Sep 12 1988

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'A remark on integrable Hamiltonian systems'. Together they form a unique fingerprint.

Cite this